RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 2, Pages 129–162 (Mi msb6328)  

This article is cited in 12 scientific papers (total in 13 papers)

On the theory of abelian groups of arbitrary power

L. Koulikoff


Full text: PDF file (4490 kB)

Bibliographic databases:

Received: 10.11.1943

Citation: L. Koulikoff, “On the theory of abelian groups of arbitrary power”, Rec. Math. [Mat. Sbornik] N.S., 16(58):2 (1945), 129–162

Citation in format AMSBIB
\Bibitem{Kou45}
\by L.~Koulikoff
\paper On the theory of abelian groups of arbitrary power
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 2
\pages 129--162
\mathnet{http://mi.mathnet.ru/msb6328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=18180}
\zmath{https://zbmath.org/?q=an:0061.03410}


Linking options:
  • http://mi.mathnet.ru/eng/msb6328
  • http://mi.mathnet.ru/eng/msb/v58/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Fomin A., “Abelian Groups in Russia”, Rocky Mt. J. Math., 32:4 (2002), 1161–1180  crossref  isi
    2. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of endomorphism rings of Abelian $p$-groups”, J. Math. Sci., 137:6 (2006), 5212–5274  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. M. Misyakov, “Fully transitivity of Abelian groups”, J. Math. Sci., 154:3 (2008), 350–373  mathnet  crossref  mathscinet  zmath  elib
    4. P. V. Danchev, “A note on weakly $\aleph_1$-separable $p$-groups”, Vladikavk. matem. zhurn., 9:1 (2007), 30–37  mathnet  mathscinet  elib
    5. P. V. Danchev, “Weakly $\aleph_1$-separable quasi-complete abelian $p$-groups are bounded”, Vladikavk. matem. zhurn., 11:3 (2009), 8–9  mathnet  mathscinet  elib
    6. E. I. Bunina, M. A. Roizner, “Elementary equivalence of the automorphism groups of Abelian $p$-groups”, J. Math. Sci., 169:5 (2010), 614–635  mathnet  crossref  mathscinet  elib  elib
    7. S. Ya. Grinshpon, M. M. Nikolskaya (Savinkova), “$IF$-gruppy”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 1(9), 5–14  mathnet  elib
    8. S. Ya. Grinshpon, M. M. Nikolskaya, “Primarnye $IF$-gruppy”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2011, no. 3(15), 25–31  mathnet
    9. S. Ya. Grinshpon, M. M. Nikolskaya, “Torsion IF-groups”, J. Math. Sci., 197:5 (2014), 614–622  mathnet  crossref
    10. I. L. Timofeeva, A. A. Fomin, “Leonid Kulikov”, J. Math. Sci., 197:5 (2014), 583–586  mathnet  crossref  elib
    11. A. R. Chekhlov, “O pryamykh summakh tsiklicheskikh grupp s invariantnymi monomorfizmami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 3(23), 60–65  mathnet  elib
    12. A. R. Chekhlov, “On abelian groups with right-invariant isometries”, Siberian Math. J., 55:3 (2014), 574–577  mathnet  crossref  mathscinet  isi  elib  elib
    13. Fuchs L., Abelian Groups, Springer Monographs in Mathematics, Springer, 2015, 1–747  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:207
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019